# SDR ZZDA2012161

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON FLANGE, STA 927, LONG 30, CORROSION.  ACCOMPLISHED FLANGE SPLICE REPAIR PER B717 SRM 51-41-02 AND 53-00-05.  SEE NR 24223.
